U.S. doctors online nowAsk doctors free
ZA
A 24-year-old male asked:

I smoked weed two days ago, now my heart is beating fast, my feet/ ankles and joints a swollen and theres an uncomfortable feeling on my left pelvis, and joints in the left part of my body are tingling ?

5 doctor answers9 doctors weighed in
Dr. Holly Maes
Pediatrics 38 years experience
Doubt it is weed: Lots to sort out here, but my highest suspicion goes to the "weed" you bought was laced with other compounds which are causing you to have these reactions. In some studies, over 70% of marijuana buys contained additional psychoactive compounds. They do this to increase the addictiveness of the marijuana so the buyer will be more likely to return again and again. Know your source of product!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Krishna Kumar
Psychiatry 57 years experience
Marijuana effects: I understand your distress. You deserve relief! At age 24, let Wise Man in you ask for stresses of: •Work •Relationships •Separation/Breakup •Finances •Need to use Marijuana •Use of Alcohol, other Drugs •Dependence on Marijuana Please see Physician or go to Urgent Care for Diagnosis and Treatment. After that see a Psychiatrist for: •Therapy for stresses in your life •Discuss NA Meetings
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Gurmukh Singh
Pathology 51 years experience
Stay away from Weed.: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor and discuss if you may be depressed. Counter-intuitive as it may seem, exercise may help. Start with low intensity exercise such as walking and gradually increase the intensity as tolerated. Drink more water. Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Randy Baker
Holistic Medicine 42 years experience
Unusual response: It's common for marijuana to cause a fast heart rate but it should last no more than 3 hours.The swelling and tingling is NOT a reaction to it (unless you're allergic, which is uncommon).As Dr. Maes said, it's much more likely you're reacting to an adulterant or contaminant; it may have mold or pesticides you're reacting to. This should dissipate but be cautious to get a pure form if trying again.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bernard Seif
Clinical Psychology 42 years experience
"weed": Pot is not as unharmful as many think. It can cause paranoia, anxiety, etc. If purchased on the street, you don't know what else may be in it. Please see your doctor to rule out any underlying medical conditions and think about others ways to manage stress. Peace and good health.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 24, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.